Fervex 8 Sachets Raspberry Flavor

Fervex 8 Sachets Raspberry Flavor

Fervex 8 sachets Raspberry flavor

Indications

Emergency treatment of flu, cold and flu-like symptoms (headache, fever, rhinopharyngitis) in adults and children over 15 years of age.

Composition

1 sachet contains: paracetamol 500mg, ascorbic acid 200mg, pheniramine maleate 25mg; the other ingredients are: sucrose (11.555g), anhydrous citric acid, acacia, sodium saccharin, and raspberry flavor.

Action

Paracetamol has analgesic and antipyretic effects; pheniramine maleate reduces congestion and swelling of the mucous membranes, thereby clearing the nasal passages, inhibits the reflex of sneezing and watery eyes, ascorbic acid replenishes vitamin C deficiency in the orgasm.

Dosage

Adults and children over 15 years of age - 1 sachet x 2 or 3 times a day.

Contraindications

Hypersensitivity to any component of the preparation; severe liver or kidney failure; narrow-angle glaucoma; prostatic hyperplasia accompanied by urinary retention; children under the age of 15 years; patients with fructose intolerance, glucose malabsorption syndrome, or sucrose-isomaltase deficiency (prep. contains sucrose).

Package: 8 sachets - Raspberry flavored

Made in Poland

Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: UPSA
  • Product Code: Fervex-8-Sachets-Raspberry-Flavor
  • Availability: In Stock
  • £8.29
  • Ex Tax: £8.29

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: flu, cold, headache, fever, rhinopharyngitis